American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(09.3X) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 70 found      Go to page: 1 2 3

[1] A. A. Albert. Addendum to the paper on partially stable algebras . Trans. Amer. Math. Soc. 87 (1958) 57-62. MR 0092779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Robert H. Oehmke. A class of noncommutative power-associative algebras . Trans. Amer. Math. Soc. 87 (1958) 226-236. MR 0092782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. Schreiber. Compactness of the structure space of a ring . Proc. Amer. Math. Soc. 8 (1957) 684-685. MR 0087641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Neal H. McCoy. A note on finite unions of ideals and subgroups . Proc. Amer. Math. Soc. 8 (1957) 633-637. MR 0086803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ti Yen. Notes on linearly compact algebras . Proc. Amer. Math. Soc. 8 (1957) 698-701. MR 0086806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Nathan Divinsky. Commutative subdirectly irreducible rings . Proc. Amer. Math. Soc. 8 (1957) 642-648. MR 0086799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. A. Amitsur. A generalization of Hilbert's Nullstellensatz . Proc. Amer. Math. Soc. 8 (1957) 649-656. MR 0087644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. F. Smiley. Jordan homomorphisms and right alternative rings . Proc. Amer. Math. Soc. 8 (1957) 668-671. MR 0086800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ivan Niven and Leroy J. Warren. A generalization of Fermat's theorem . Proc. Amer. Math. Soc. 8 (1957) 306-313. MR 0086804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] W. G. Leavitt. Modules without invariant basis number . Proc. Amer. Math. Soc. 8 (1957) 322-328. MR 0083986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. P. Drazin. A generalization of polynomial identities in rings . Proc. Amer. Math. Soc. 8 (1957) 352-361. MR 0084495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] W. R. Scott. On the multiplicative group of a division ring . Proc. Amer. Math. Soc. 8 (1957) 303-305. MR 0083984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] S. J. Bryant and J. L. Zemmer. A note on completely primary rings . Proc. Amer. Math. Soc. 8 (1957) 140-141. MR 0082479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] D. M. Merriell. Flexible almost alternative algebras . Proc. Amer. Math. Soc. 8 (1957) 146-150. MR 0083485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] G. Whaples. The generality of local class field theory (Generalized local class field theory. V.) . Proc. Amer. Math. Soc. 8 (1957) 137-140. MR 0090583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] George B. Seligman. Characteristic ideals and the structure of Lie algebras . Proc. Amer. Math. Soc. 8 (1957) 159-164. MR 0082974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. A. Albert. A property of ordered rings . Proc. Amer. Math. Soc. 8 (1957) 128-129. MR 0082480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] David Gale. Subalgebras of an algebra with a single generator are finitely generated . Proc. Amer. Math. Soc. 8 (1957) 929-930. MR 0091273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Erwin Kleinfeld. Assosymmetric rings . Proc. Amer. Math. Soc. 8 (1957) 983-986. MR 0089833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Earl Jay Taft. The Whitehead first lemma for alternative algebras . Proc. Amer. Math. Soc. 8 (1957) 950-956. MR 0089842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Michio Yoshida. A property of polynomial extensions of rings . Proc. Amer. Math. Soc. 8 (1957) 987-989. MR 0090589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Carl C. Faith. Extensions of normal bases and completely basic fields . Trans. Amer. Math. Soc. 85 (1957) 406-427. MR 0087632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Lawrence Goldman. Specialization and Picard-Vessiot theory . Trans. Amer. Math. Soc. 85 (1957) 327-356. MR 0087645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] R. E. Johnson. Structure theory of faithful rings. I. Closure operations on lattices . Trans. Amer. Math. Soc. 84 (1957) 508-522. MR 0084493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Rimhak Ree. On some simple groups defined by C. Chevalley . Trans. Amer. Math. Soc. 84 (1957) 392-400. MR 0086812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] M. F. Smiley. Jordan homomorphisms onto prime rings . Trans. Amer. Math. Soc. 84 (1957) 426-429. MR 0083484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] R. E. Johnson. Structure theory of faithful rings. II. Restricted rings . Trans. Amer. Math. Soc. 84 (1957) 523-544. MR 0084493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] A. A. Albert. On partially stable algebras . Trans. Amer. Math. Soc. 84 (1957) 430-443. MR 0092778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] William G. Leavitt. Modules over rings of words . Proc. Amer. Math. Soc. 7 (1956) 188-193. MR 0077520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Trevor Evans. Some remarks on a paper by R. H. Bruck . Proc. Amer. Math. Soc. 7 (1956) 211-220. MR 0078982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 70 found      Go to page: 1 2 3